Wednesday - January 8, 2025
Journal of the American Statistical Association Issues Research Articles in Vol. 119, Issue 548
December 24, 2024
ALEXANDRIA, Virginia, Dec. 24 -- The Journal of the American Statistical Association, a peer-reviewed journal, published research articles on the following topics in its Vol. 119, Issue 548 edition:

Review

* Bayesian Structure Learning in Undirected Gaussian Graphical Models: Literature Review with Empirical Comparison

Book Review

* Structural Equation Modeling Using R/SAS: A Step-by-Step Approach with Real Data Analysis

* Models f . . .

Targeted News Service Document Request Form

This document is available to you by e-mail if you complete the form below with relevant information. There may be a fee for this article or ongoing service of similar materials. We will be in touch shortly.

Name:
What's your
Affiliation
Government Newspaper / Media Business
Public Policy Individual / Student Educators
Email:
Phone:
Organization, if any:
State/Country you are in:
Additonal questions
or comments:

Click here for more information about our products

Click here for more information about our products